Mohammad Khan
Mohammad Khan
Professor of Mathematics, Sultan Qaboos University üzerinde doğrulanmış e-posta adresine sahip
Alıntı yapanlar
Alıntı yapanlar
Fixed point theorems by altering distances between the points
MS Khan, M Swaleh, S Sessa
Bulletin of the Australian Mathematical Society 30 (1), 1-9, 1984
Feasibility of outpatient management of fever in cancer patients with low-risk neutropenia: results of a prospective randomized trial
IA Malik, WA Khan, M Karim, Z Aziz, MA Khan
The American journal of medicine 98 (3), 224-231, 1995
Compatible mappings of type (B) and common fixed point theorems of Greguš type
HK Pathak, MS Khan
Czechoslovak Mathematical Journal 45 (4), 685-698, 1995
A result in best approximation theory
SA Sahab, MS Khan, S Sessa
Journal of approximation theory 55 (3), 349-351, 1988
Remarks on some fixed point theorems satisfying implicit relations
M Imdad, S Kumar, MS Khan
Rad. Mat 11 (1), 135-143, 2002
Comparative yield of Salmonella typhi from blood and bone marrow cultures in patients with fever of unknown origin.
BJ Farooqui, M Khurshid, MK Ashfaq, MA Khan
Journal of clinical pathology 44 (3), 258-259, 1991
The impact of social media and social networks on education and students of Pakistan
W Tariq, M Mehboob, MA Khan, F Ullah
International Journal of Computer Science Issues (IJCSI) 9 (4), 407, 2012
Antiulcerogenic Effects of Ocimum basilicum Extracts, Volatile Oils and Flavonoid Glycosides in Albino Rats
MS Akhtar, AH Akhtar, MA Khan
International journal of pharmacognosy 30 (2), 97-104, 1992
Infective endocarditis: a five-year experience at a tertiary care hospital in Pakistan
M Tariq, M Alam, G Munir, MA Khan, RA Smego Jr
International journal of infectious diseases 8 (3), 163-170, 2004
Clinical efficacy of lorazepam in prophylaxis of anticipatory, acute, and delayed nausea and vomiting induced by high doses of cisplatin. A prospective randomized trial.
IA Malik, WA Khan, M Qazilbash, E Ata, A Butt, MA Khan
American journal of clinical oncology 18 (2), 170-175, 1995
Strictly Convex Linear 2‐Normed Spaces
KS Ha, YJ Cho, SS Kim, MS Khan
Mathematische Nachrichten 146 (1), 7-16, 1990
A common fixed point theorem satisfying integral type implicit relations
HK Pathak, R Tiwari, MS Khan
Appl. Math. E-Notes 7, 222-228, 2007
Impact of HR practices on employee job satisfaction in public sector organizations of Pakistan
M Javed, M Rafiq, M Ahmed, M Khan
Interdisciplinary journal of contemporary research in business 4 (1), 348-363, 2012
Squeezing flow of second grade liquid subject to non-Fourier heat flux and heat generation/absorption
T Hayat, MWA Khan, A Alsaedi, MI Khan
Colloid and Polymer Science 295 (6), 967-975, 2017
Isolation and molecular characterization of Salmonella enterica serovar Enteritidis from poultry house and clinical samples during 2010
EH Mezal, A Sabol, MA Khan, N Ali, R Stefanova, AA Khan
Food microbiology 38, 67-74, 2014
A fixed point theorem for metric spaces
MS Khan
Università degli Studi di Trieste. Dipartimento di Scienze Matematiche, 1976
A common fixed point theorem and its application to nonlinear integral equations
HK Pathak, MS Khan, R Tiwari
Computers & Mathematics with Applications 53 (6), 961-971, 2007
Fixed point theorems for a class of mappings
MS Khan, M Imdad
On common fixed points of compatible mappings in metric and Banach spaces
S Sessa, BE Rhoades, MS Khan
International Journal of Mathematics and Mathematical Sciences 11 (2), 375-392, 1988
Effect of rewards on job satisfaction evidence from Pakistan
M Rafiq, M Javed, M Khan, M Ahmed
Interdisciplinary journal of contemporary research in business 4 (1), 337-347, 2012
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20